Show simple item record

dc.contributor.authorShao, CT
dc.date.accessioned2019-05-21T10:26:34Z
dc.date.available2019-04-29
dc.date.available2019-05-21T10:26:34Z
dc.date.issued2019
dc.identifier.citationShao, A. (2019). On Carleman and observability estimates for wave equations on time‐dependent domains. Proceedings of the London Mathematical Society, [online] 119(4), pp.998-1064. Available at: https://londmathsoc.onlinelibrary.wiley.com/doi/full/10.1112/plms.12253 [Accessed 21 May 2019].en_US
dc.identifier.issn1460-244X
dc.identifier.urihttps://qmro.qmul.ac.uk/xmlui/handle/123456789/57663
dc.description.abstractWe establish new Carleman estimates for the wave equation, which we then apply to derive novel observability inequalities for a general class of linear wave equations. The main features of these inequalities are that (a) they apply to a fully general class of time‐dependent domains, with timelike moving boundaries, (b) they apply to linear wave equations in any spatial dimension and with general time‐dependent lower order coefficients, and (c) they allow for smaller time‐dependent regions of observations than allowed from existing Carleman estimate methods. As a standard application, we establish exact controllability for general linear waves, again in the setting of time‐dependent domains and regions of control.en_US
dc.publisherLondon Mathematical Societyen_US
dc.relation.ispartofProceedings of the London Mathematical Society
dc.rightsThis is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
dc.rightsAttribution 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/us/*
dc.titleOn Carleman and observability estimates for wave equations on time-dependent domainsen_US
dc.typeArticleen_US
dc.rights.holder© 2019 The Author(s).
pubs.notesNot knownen_US
pubs.publication-statusAccepteden_US
dcterms.dateAccepted2019-04-29
rioxxterms.funderDefault funderen_US
rioxxterms.identifier.projectDefault projecten_US
qmul.funderUnique Continuation for Geometric Wave Equations, and Applications to Relativity, Holography, and Controllability::Engineering and Physical Sciences Research Councilen_US


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Except where otherwise noted, this item's license is described as This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.